Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having implanon inserted on the arm. Arm feeling heavy and numb. Feeling dizziness, bleeding, headache and nausea. Is this normal?

I got the implanon around November of last year. Eight months later I started bleeding , getting dizzy, headaches , nausea , and very bad moods swings. And today, my arm that the implanon is inserted in feels very heavy and somewhat numb. I also noticed that the beginning of the rod is 2 inches or so further down from the insertion site. Is this normal? I talked to my doctor and she said I shouldn t have been getting these types of side effects at this time. They said I should have gotten them a month or two after the implant was inserted. But, my arm is still very heavy right now, and I am super worried.
Asked On : Tue, 21 Aug 2012
Answers:  0 Views:  58 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor